# SDR AU980989

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2760 · Drag Control System
- Part: Brake
- Part number: 831A000002
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING TIP BRAKE UNIT FAULTY.  SUSPECT DUE TO MOISTURE INGRESS.
